| Model Number |
382401 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump s/n: (b)(4) was received and tested.The report issue was confirmed.During evaluation it was noted that there was damage to the gearbox assembly.The damaged gearbox were replaced and the pump was retested and passed all functional tests.Service history record was reviewed, this device was manufactured in 2012 and this is the first time this device has been returned for service.The reported event was determined to be caused by customer mishandling of the device.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.
Event or Problem Description
The customer reported that the device was out of spec and had excess.There were no further information.